Doctors Lounge - Urology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Urinary tract infections
Question: Swelling of Epididymo and Mild Cystitis?
|lofty - Tue May 26, 2009 2:59 am||
First of all, I'd like to thank this website and all of the other people engaged here.
Let me start with my problem now. I got married about 3 months ago. After one month of my marital life, my wife got painful urination, burning sensation, pain and itching in the genital area and pain during the sex. Soon I got swelling in epididymo. I did not have any other symptoms except once I had pain while discharging and pain in the groin. She was treated but I did not take any treatment. She soon got well but I still had problem so I also visited doctor and he put me on Levofloxacin 250mg before meal twice a day, Nuberol Fort 3 times a day, "SERRATIOPEPTIDASE DS" 3 times a day and "Diclofenac Potassium 50mg" 2 times a day. I took this medicine for 7 days. During all this period I did not have sex. I again went to the doctor and he further put me on Trinidazole BP and SERRATIOPEPTIDASE DS for 3 days. All of my symptoms were gone except the swelling in epididymo. After abstaining from sex for 13 days, I started sex again and the pain hit back in the groin. I then changed my doctor. The new doctor is Urologist and Transplant Surgeon. He advised me renal tract and scrotum ultrasound and urine R/E test. Ultrasound report said " Mild Cystitis" and urine report said " Ph = acidic". The doctor advised me Levofloxacine 500mg twice a day and Vibormycine twice a day. Both medicines were for 10 days. He also prescribed me Voren tablets for pain. During all this medication I had regular sex but all the time, I've been using condoms. I've taking lots of fluids and urinate frequently. One thing more I must tell you is that my wife is in 12th week pregnancy.
Even taking all this medicine, I still have slight pain which increases and decreases.
I'm so much worried now. Please tell me what more I'm supposed to do. Should I stop sex? etc etc...
With Best Regards,
|Dr.M.jagesh kamath - Sat Sep 12, 2009 9:17 am||
Hello,Honeymoon cystitis in women is common caused by e.coli but in men rare.You should get investigated for other causes like trichomonas or chlamydial urethritis and if so, treated appropriatley.Best wishes to your wife and the baby on the way.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.